# SDR 2008UALA05943

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 46,524 hours, 5,659 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP UPPER DECK CEILING AT ROW 17.  REPLACED LAMP, OPS NORMAL.
